RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 4, Pages 759–762 (Mi dan32848)  

MATHEMATICS

Uniformly non-coercive problems for elliptic equations

B. R. Vainberg, V. V. Grushin

Lomonosov Moscow State University

Full text: PDF file (619 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946.9
Presented: I. G. Petrovskii
Received: 18.03.1966

Citation: B. R. Vainberg, V. V. Grushin, “Uniformly non-coercive problems for elliptic equations”, Dokl. Akad. Nauk SSSR, 172:4 (1967), 759–762

Citation in format AMSBIB
\Bibitem{VaiGru67}
\by B.~R.~Vainberg, V.~V.~Grushin
\paper Uniformly non-coercive problems for elliptic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 4
\pages 759--762
\mathnet{http://mi.mathnet.ru/dan32848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0225002}
\zmath{https://zbmath.org/?q=an:0179.43303}


Linking options:
  • http://mi.mathnet.ru/eng/dan32848
  • http://mi.mathnet.ru/eng/dan/v172/i4/p759

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019